# SDR FDEA201606091914

- Difficulty date: June 9, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 70,173 hours, 25,876 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 300N05019
- Part serial: NA005
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON OTBD AFT TR FITTING LOWER AFT HOLE DAMAGED.  COMPLIED WITH EA F-5450-T0325811 P1 OF NR 1 PYLON OB AFT TR FITTING LOWER AFT HOLE.
